Journal cover image

Browse issues

Vol. 13
Vol. 12
Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2014 Vol. 6 No. 2


PagesTitle and authors
139-154Approximation algorithm for optimal solution to the linear programming problem
N.W. Khobragade; N.V. Vaidya; Navneet K. Lamba
DOI: 10.1504/IJMOR.2014.059528

155-175Imperfect debugging study of SRGM with fault reduction factor and multiple change point
Madhu Jain; T. Manjula; T.R. Gulati
DOI: 10.1504/IJMOR.2014.059526

176-192A compensatory approach to fuzzy fractional transportation problem
Bheeman Radhakrishnan; Paraman Anukokila
DOI: 10.1504/IJMOR.2014.059527

193-216Transient analysis of an M/M/1 queue with a repairable server and multiple vacations
K. Kalidass; J. Gnanaraj; S. Gopinath; Ramanath Kasturi
DOI: 10.1504/IJMOR.2014.059522

217-235A repetitive forward rolling technique for inventory policy with non-linear increasing demand pattern considering shortage
Ririn Diar Astanti; Huynh Trung Luong
DOI: 10.1504/IJMOR.2014.059524

236-257A new approach for university timetabling problems
Rakesh P. Badoni; D.K. Gupta; Anil K. Lenka
DOI: 10.1504/IJMOR.2014.059537

258-269A suggested approach for solving fuzzy stochastic multiobjective programming problems in the case of discrete random variables
Maged G. Iskander
DOI: 10.1504/IJMOR.2014.059535